Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: Anatolij Antonevich and Andrei Lebedev
Title: Functional differential equations I: $C^*$-theory
Additional book information: Pitman Monographs & Surveys in Pure & Appl. Math., vol. 70, Longman Scientific & Technical, Harlow, Essex, England, 1994, 504 pp., ISBN 0-582-07251-4, $195.00

References [Enhancements On Off] (What's this?)

  • 1. Gert K. Pedersen, 𝐶*-algebras and their automorphism groups, London Mathematical Society Monographs, vol. 14, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1979. MR 548006
  • 2. G. Zeller-Meyer, Produits croisés d'une $C^*$-algèbre par un groupe d'automorphismes, J. Math. Pure. Appl. 47 (1968), 101--239.

Review Information:

Reviewer: Paul S. Muhly
Affiliation: University of Iowa
Journal: Bull. Amer. Math. Soc. 33 (1996), 223-226
Review copyright: © Copyright 1996 American Mathematical Society